Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Anti-Anxiety/Depression Medacation



Recommended Posts

Hi everyone! I am in the process of having DS surgery. I still have a few months to go before the big day but I have some major concerns about my medication. I take Paxil and I have been taking it for years. I had agoraphobia really bad for like 10 years. I saw a new doctor and he raised my Paxil and since then I have been 100 times better. Now I heard that having DS or the gastric bypass can effect your medications because of how your body absorbs it.Have any of you had a problem with you meds??? Thanks!

Share this post


Link to post
Share on other sites

I take Paxil 3 times a day, Wellbutrin and Abilify. I had RNY and it did not affect my medications at all.

Share this post


Link to post
Share on other sites

I asked this same thing. I was told it wasn't an issue with patients but you can get Paxil in liquid form. That might work better. I feel you. Messing with my meds can cause quite a spiral for me.

Sent from my iPhone using the BariatricPal App

Share this post


Link to post
Share on other sites

Thanks so much! I was wondering if they had Paxil in liquid.

Share this post


Link to post
Share on other sites

I was on Wellbutrin before DS. They switched me from XL to SR because of the malabsorption.

However, a little over three months out, I am off it entirely. Not suggesting that should happen for everyone, but letting you know it CAN happen.

Still adapting, still working the plan, but DS has changed more than my weight.

Share this post


Link to post
Share on other sites

I was on Wellbutrin before DS. They switched me from XL to SR because of the malabsorption.

However, a little over three months out, I am off it entirely. Not suggesting that should happen for everyone, but letting you know it CAN happen.

Still adapting, still working the plan, but DS has changed more than my weight.

Would you say that it changed for the better??

Share this post


Link to post
Share on other sites

It shouldn't be a problem. The only medicines I've been told to avoid are NSAIDS like ibuprofen

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Recent Status Updates

    • ms.sss

      So my surgery anniversary date is on the 24th of this month, but I had my 1-year follow up early with my surgeon this morning (I have another 1-year followup at the hospital on Monday to get my bloodwork and labs done).
      Anyhoo...my surgeon was very pleased with my results (and so where the office staff apparently, because 3 of the front desk ladies came by my exam room to give me props/high fives/generally gawk at me).
      But get this: he asked if I would be willing to come in for a future photoshoot so that I could be on a poster! And I was all, ummmm....no thanks, LOL.
      · 2 replies
      1. RebeccaGut

        https://sweatyquid.com

      2. RebeccaGut

        https://sweatyquid.com

    • Krestel

      Today was a really tough day and I turned to food (and a watered down glass of wine). The interesting part was that I felt REALLY full after eating half my go to cheat snack, tortilla chips with cheese. So the GBP is doing its job!
      · 0 replies
      1. This update has no replies.
    • Nomorepasta

      Does anyone know how to change specific info on ur profile ex. Surgery date weight etc. ?..
      · 0 replies
      1. This update has no replies.
    • Krestel

      The only way I can tell that I'm losing weight is from the scale and my clothes "getting bigger".
      · 0 replies
      1. This update has no replies.
    • GreenTealael

      Still Traveling 😥😌😳😂
      · 0 replies
      1. This update has no replies.
  • Trending Topics

  • Together, we have lost...
      lbs
    ×